# SDR SWAA2016062153084

- Difficulty date: June 1, 2016
- Submitted: June 21, 2016
- Operation: Air carrier
- Aircraft: N552WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30744
- Aircraft time: 47,377 hours, 26,576 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113A370019
- Part serial: 001384
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD AFT FLAP AFT INBD CORNER SKIN DELAMINATED.  R & R AFT FLAP IAW AMM.
